# SDR SWI2025F00494

- Difficulty date: March 26, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N254SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000621
- Aircraft time: 20,736 hours, 14,996 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 84 CROSSBEAM BETWEEN R/H FLOOR BEAM AND OTBD SILL CORRODED AS MARKED.   (C-CHECK RO 04/21/2025)PERFORMED CUTOUT SPLICE REPAIR TO THE FRAME 84 CROSSBEAM BETWEEN RH FLOOR BEAM AND RH OUTBOARD SILL AND TRIMMED OUT NUTPLATE BRACKET OB EDGE P/N 170-66797-001 FOR PROPER NUTCLIP PLACEMENT REF.ETD2025-170-904832 REV.: A. REPAIR PARTS WEIGHED LESS THAN 2.5LBS, NO WEIGHT AND BALANCE ADJUSTMENT REQUIRED. SEE ATTACHED CONTINUATION CARD FOR WORK PERFORMED.
